MAUDE Adverse Event Report: 40 INCH EXT W/2 VLV PORTS; INTRAVASCULAR ADMINISTRATION SET

40 INCH EXT W/2 VLV PORTS; INTRAVASCULAR ADMINISTRATION SET
Model Number 30262E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no product or photo was returned by the customer.The customer complaint of component damage - no leak could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 30262e because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the 40 inch ext w/2 vlv ports luer was damaged.The following information was provided by the initial reporter: "male luer bent.".
 
Event or Problem Description
It was reported that the 40 inch ext w/2 vlv ports luer was damaged and leaked.The following information was provided by the initial reporter: "male luer bent".
 
Additional Manufacturer Narrative
Correction: additional information was provided by the customer.The following fields have been updated: b.3.Date of event: (b)(6) 2021.B.5.Describe event or problem: it was reported that the 40 inch ext w/2 vlv ports luer was damaged and leaked.D.2.Medical device lot#: 20129642.D.4.Medical device expiration date: 2023-12-18.D.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 2021-09-08.H.4.Device manufacture date: 2020-12-14.Investigation: h.6.Investigation summary: two samples of lot number 20129642 were received for quality investigation.The customer complaint of component damage - leak could not be verified.The submitted samples were first visually inspected to determine if the customers complaint that the male luer connector tubing was bent.Inspection of the male luer connector did not indicate any bends or misalignment of the male luer tubing.The male luer connection collar was pushed forward and looked as if the tubing was bent however, the collar is able to be pushed back and spins, and therefore can be realigned without any damage to the device.The male luer connector was then connected to a female luer adapter and fluid pushed through the connection to check for leakage.There was no leakage observed.No further issues were observed during this investigation.A device history record review for model 30262e lot number 20129642 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 08dec2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A root cause for this issue could not be determined because the reported failure could was not replicated.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see section h.10.

Brand Name
40 INCH EXT W/2 VLV PORTS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12208036
Report Number9616066-2021-51607
Device Sequence Number4412271
Product Code FPA
UDI-Device Identifier37613203011489
UDI-Public37613203011489
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/18/2023
Device Model Number30262E
Device Catalogue Number30262E
Device Lot Number20129642
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2021
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date09/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1